MathSciNet Relay Station
MathSciNet bibliographic data
MR593473 34B05 (34A30)
Rao, D. R. K. S.; Murty, K. N. Transformation of a class of nonselfadjoint eigenvalue problems. Proc. Amer. Math. Soc. 81 (1981), no. 2, 287–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement